EconPapers    
Economics at your fingertips  
 

Best Proximity Point Theorems for Cyclic Relatively -Nonexpansive Mappings in Modular Spaces

Karim Chaira and Samih Lazaiz

Abstract and Applied Analysis, 2018, vol. 2018, 1-8

Abstract:

In this paper we introduce the notion of proximal -normal structure of pair of -admissible sets in modular spaces. We prove some results of best proximity points in this setting without recourse to Zorn’s lemma. We provide some examples to support our conclusions.

Date: 2018
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2018/8084712.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2018/8084712.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:8084712

DOI: 10.1155/2018/8084712

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:8084712